Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    hark is offline New Member
    Join Date
    May 2005
    Posts
    27

    Question sustanon:help required.

    i'm currently on a 500mg/week sustanon250 cycle.The first two injections went fine.the sore started coming in after 10-15mins of administration.when i had my 3rd injection i had little blood drippin form the injection site after i withdraw my needle after injecting.the sore however came a little latter and less painful compared to my first 2 injections.my 4th injection which i had a few day ago was exactly the same experience as the 3rd but i had absolutely no pain or sore at all(even for the next few days that followed=no sore,no pain).i follow all the injecting procedures including aspirating to make sure there is no blood in my syringe before injecting the whole juice to make sure i have no hit a vein or something.i'm confused at the moment.did the juice that i had injected really got into my body?but if it had then i should feel the sore later for at least a day or so rite, as sustanon is an oil-based substance which induces soreness afte injecting.By the way i've been shooting all the shots in my delts. need help form u bros.thanks.

  2. #2
    coachj0233 is offline Junior Member
    Join Date
    Jun 2004
    Posts
    87
    your body may be getting used to the injections. ive only done UG sust so my sust was always painless to begin with.

  3. #3
    8-MAN's Avatar
    8-MAN is offline Associate Member
    Join Date
    Jun 2005
    Location
    Hazard County
    Posts
    404
    Isn't always sore....especially after your delts get used to being stuck with ****. Make sure you are at least and inch down while injecting. Soreness does not reflect the activity of the juice. Your just gettin used to it.

  4. #4
    ItalianMuscle27 is offline Senior Member
    Join Date
    Apr 2003
    Location
    Italy
    Posts
    1,414
    You should be rotating your injections with shoulders, glutes and quads.

  5. #5
    hark is offline New Member
    Join Date
    May 2005
    Posts
    27
    but this is only my 4th injection in my whole life and it was painfree.it also had some blood drippin after i withdrawed my needle.how to explain that?

  6. #6
    ItalianMuscle27 is offline Senior Member
    Join Date
    Apr 2003
    Location
    Italy
    Posts
    1,414
    If you aspirated and no blood was in the syringe, you should be fine. I still get a little trickle of blood every now and then too. Your ok..

  7. #7
    coachj0233 is offline Junior Member
    Join Date
    Jun 2004
    Posts
    87
    Quote Originally Posted by hark
    but this is only my 4th injection in my whole life and it was painfree.it also had some blood drippin after i withdrawed my needle.how to explain that?
    same reason a dr always put a bandaid over the injection site when you got a shot as a kid

    theres gonna be some blood trickle here and there

  8. #8
    ItalianMuscle27 is offline Senior Member
    Join Date
    Apr 2003
    Location
    Italy
    Posts
    1,414
    Quote Originally Posted by coachj0233
    same reason a dr always put a bandaid over the injection site when you got a shot as a kid

    theres gonna be some blood trickle here and there
    I was going to say this too, but didnt want to type it all out..Exactly!

  9. #9
    jasgeo is offline New Member
    Join Date
    Jun 2005
    Posts
    19

    sore

    I'm on my 2nd week of Sus and I'm experiencing the same thing. First time wasn't too bad, but even today, 2 weeks later I'm still sore a day or even two after I poke. Deca was the same, although slightly less painfull, but that does't get sore at all anymore.

    I messed up big time today and poked the same shoulder that was already sore from Sus, with more Sus instead of alternating with the Deca.... it ain't nice!!

    But like they said, its probably our bodies getting used to it. Unless, well, I don't suppose the Sus your using is from a 10ml bottle from Changchun Generics?

  10. #10
    anthony220's Avatar
    anthony220 is offline Junior Member
    Join Date
    Nov 2003
    Posts
    91
    I went through the samething on my first cycle. Not every shot after the first few is gonna hurt. I have gone through a few 12 week cycles with only a hand full of thoes shots causing discomfort. My 2cc

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •